Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at Mar 12, 2007, 3:26 PM CDT for Lubbock County, Texas. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2007, 3:26 PM CDT (20:26 UTC)
- Expired
- Mar 12, 2007, 5:00 PM CDT
- In force
- 94 min
- Issued by
- NWS Lubbock, TX
- Area
- Whole counties
County Lubbock County, TX
The radar
The Lubbock radar (KLBB), 5 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 584 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLUB 122029 FFWLUB TXC303-122200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 326 PM CDT MON MAR 12 2007 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * FLASH FLOOD WARNING FOR... LUBBOCK COUNTY IN NORTHWEST TEXAS. * UNTIL 500 PM CDT * AT 325 PM CDT...LOCAL OFFICIALS CONTINUED TO INDICATE FLASH FLOODING IN MANY CITY STREETS...PARTICULARLY OVER THE WEST AND NORTH SECTIONS OF LUBBOCK. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED SHOWERS OVER LUBBOCK COUNTY. ANY ADDITIONAL RAINFALL WILL AGGRAVATE THE FLASH FLOOD THREAT. * SOME LOCATIONS THAT MAY EXPERIENCE FLOODING FROM THIS STORM INCLUDE WOLFFORTH...SHALLOWATER...REESE CENTER...LUBBOCK SOUTH PLAINS MALL...LUBBOCK INT. AIRPORT...LUBBOCK...DOWNTOWN LUBBOCK...TEXAS TECH UNIV. AND IDALOU. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3347 10178 3367 10157 3383 10207 3348 10207 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 11:26 AM CDT, 4 hours earlier.
Area forecast discussion, Mar 12, 11:26 AM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1126 AM CDT MON MAR 12 2007 .UPDATE... CURRENT FORECAST APPEARS TO BE ON TRACK. NO CHANGES PLANNED ATTM. MID/UPPER LEVEL LOW CONTINUES TO SPIN OVER FAR SOUTHEASTERN NEW MEXICO/PERMIAN BASIN. SCATTERED/NUMEROUS SHOWERS CONTINUE TO GENERATE OVER THE CENTRAL/WESTERN SOUTH PLAINS NORTH OF THIS FEATURE. ALTHOUGH RAINFALL RATES ARE RELATIVELY LIGHT /.05 TO .1 INCH/HR / PERSISTENT TRAINING OVER THE CENTRAL FA HAS RESULTED IN 1+ INCH TOTALS SINCE MIDNIGHT OVER THE CENTRAL SOUTH PLAINS. FLOODING ISSUES...IF ANY SHOULD BE LIMITED TO URBAN/FLOOD PRONE AREAS. THUS FAR...RAIN COMBINED WITH A GENERAL NORTHERLY COMPONENT OF THE LOW LEVEL WIND PROVIDING LESS THAN IDEAL UPSLOPE...HAS WORKED TO MINIMIZE FOG. HOWEVER...VISIBILITIES MAY LOWER IN FOG OVER THE NORTHEASTERN FA LATER TODAY...AND AREAWIDE TONIGHT. A MID LEVEL DRY SLOT IS NOTED IN VAPOR IMAGERY WRAPPING EAST OF THE LOW OVER THE EASTERN SOUTH PLAINS. ALTHOUGH THIS MAY HELP TO LIMIT OVERALL COVERAGE INITIALLY...SOLUTIONS DEPICT INCREASING /YET WEAK/ INSTABILITY/CONVECTION AFTER NOON WITH ANY BREAKS IN OVERCAST THAT DO MANAGE TO DEVELOP. THIS IS FEASIBLE GIVEN PROXIMITY OF MID LEVEL COLD CORE. && .AVIATION... MODERATE SHOWERS WILL CONTINUE TO IMPACT KLBB THROUGH EARLY AFTERNOON...WITH MORE SCATTERED ACTIVITY POSSIBLE AT LATER PERIODS. ALTHOUGH A LESSER THREAT OF SHOWERS EXIST AT KCDS...VISIBILITIES MAY BRIEFLY APPROACH 1/4 MILE IN FOG. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 53 42 67 39 77 / 70 30 30 10 0 TULIA 56 44 63 39 75 / 70 40 30 10 0 PLAINVIEW 56 46 65 43 75 / 70 50 40 10 10 LEVELLAND 55 45 67 40 77 / 80 70 50 10 0 LUBBOCK 56 48 66 45 77 / 70 60 50 10 10 BROWNFIELD 56 44 69 45 79 / 80 70 50 10 10 CHILDRESS 63 50 71 49 75 / 70 40 30 20 10 SPUR 59 48 70 43 78 / 70 50 30 20 10 ASPERMONT 63 50 73 46 77 / 70 50 30 30 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 20
Hazardous weather outlook, Mar 12, 3:07 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 307 PM CDT MON MAR 12 2007 TXZ021>044-131200- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 307 PM CDT MON MAR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING PERSISTENT MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL PERSIST TONIGHT... ESPECIALLY OVER THE CENTRAL AND WESTERN SOUTH PLAINS. MINOR FLOODING OF LOW LYING AREAS...AND LOCALIZED FLASH FLOODING...WILL BE POSSIBLE. IN ADDITION...AREAS OF DENSE FOG MAY DEVELOP OVER THE OUTLOOK AREA LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... LOCAL OFFICIALS AND STORMS SPOTTERS ARE URGED TO RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LUBBOCK.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 2:01 PM CDT | Flash Flood Warning | LUB | Lubbock | 89 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.